# SDR IPXA201904241402

- Difficulty date: April 23, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 32,363 hours, 22,144 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 113N1501177
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG2LEFT WING ATTACH POINT FOR AILERON BONDING CABLE HAS CORROSIONS AT APPROXREPAIRED PER EA# 757-5751-27-A2341
